# SDR HALA20250414106

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 51,571 hours, 8,102 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 998 hours, 161 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-ENG 1 FUEL FILTER FAULT CLOG.PERFORMED TSM 73-21-79-810-803A. REMOVED AND REPLACED FUEL FILTER PER AMM 73-11-41. NO VISIBLE DEBRIS OR MATERIAL IN FUEL FILTER. INSPECTED INDICATING SYSTEM. NO DEFECT NOTED. ENGINE RUN OK AND LEAK CHECK OK. A/C OK FOR SERVICE
